Bulletin of the American Mathematical Society

Disconnected Gleason parts

John Garnett

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 3 (1966), 490-492.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527954

Mathematical Reviews number (MathSciNet)
MR0188826

Zentralblatt MATH identifier
0141.31501

Citation

Garnett, John. Disconnected Gleason parts. Bull. Amer. Math. Soc. 72 (1966), no. 3, 490--492. https://projecteuclid.org/euclid.bams/1183527954


Export citation

References

  • 1. A. Gleason, Function algebras, Seminars on Analytic Functions, Institute for Advanced Study, Princeton, N. J., 1957.